# SDR CA150507004

- Difficulty date: April 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT SHUTDOWN OF NR 1 ENGINE WAS REPORTED DURING DESCENT.  ACFT LANDED UNEVENTFULLY.  NO ANOMALIES WERE FOUND DURING THE BORESCOPE INSPECTION.  THE EEC & PEC SHOWED FAULT CODES.  TROUBLESHOOTING IS ONGOING.
